# SDR ASAA201808135742

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 22,664 hours, 7,339 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 182622
- Condition: Failed
- Location: Hf Comms
- Part time: 22,664 hours, 7,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF COMMS CHECKED OK ON GROUND. HF 1 & 2 DATA, VHF 3 DATA, ALL SET CORRECTLY,  ENTERING OVERWATER ROUTE. HF 1 THEN WOULD NOT TRANSMIT, UNABLE TO TRANSMIT ON HF 2.  PLACED HF 1 TO DATA, HF 2 RADIO, VHF 3 DATA FLIGHT CONTINUED.  TRIED TO TRANSMIT ON HF 1 JUST A CONTINUOUS TONE.  ACFT GROUNDED. R & R THE NR 1 HF COUPLER AND CHECKED OK IAW AMM 23-11-61, PB400, AND 23-11-21, PB 400.
